Alert archive / Florida / River Flood Warnings in 2018

River Flood Warning 39, NWS Tallahassee, FL

December 1, 2018Walton County, Florida

NWS Tallahassee, FL issued this river flood warning at Dec 1, 2018, 7:27 PM CST for Walton County, Florida. It took effect at Dec 1, 2018, 11:03 PM CST. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Dec 1, 2018, 7:27 PM CST (01:27 UTC)
In effect from
Dec 1, 2018, 11:03 PM CST
Expired
Dec 3, 2018, 11:35 AM CST
In force
37 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 45 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal River near Mossy Head (CR 1087) (MHDF1). The gauge peaked at 17.27 ft at Dec 2, 2018, 5:00 PM CST.

actionminormoderate101512/0212/0312/04
Action stage
10 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02368500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

732 
WGUS42 KTAE 020127
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
827 PM EST Sat Dec 1 2018

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Florida... 

  Shoal River near Mossy Head (CR 1087) affecting Walton County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-030128-
/O.NEW.KTAE.FL.W.0039.181202T0503Z-000000T0000Z/
/MHDF1.1.ER.181202T0503Z.181202T1600Z.000000T0000Z.NO/
727 PM CST Sat Dec 1 2018

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Shoal River near Mossy Head (CR 1087).
* From this evening, or until the warning is cancelled.
* At  6:30 PM Saturday the stage was 11.4 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: Rise above flood stage by tonight and continue to rise to
  near 15.6 feet by late tomorrow morning.
* Impact: At 16.0 feet: The Hinote Road Bridge begins to flood. The 
  road is subject to closure. 

&&

LAT...LON 3082 8639 3082 8630 3080 8620 3077 8619 3077 8631 3076 8639


$$
4 follow-up statements
836 
WGUS42 KTAE 021533
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1033 AM EST Sun Dec 2 2018

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Florida...
  Shoal River near Mossy Head (CR 1087) affecting Walton County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-031532-
/O.CON.KTAE.FL.W.0039.000000T0000Z-000000T0000Z/
/MHDF1.2.ER.181202T0916Z.181202T2000Z.000000T0000Z.NO/
933 AM CST Sun Dec 2 2018

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 the Shoal River near Mossy Head (CR 1087).* Until further notice.
* At  8:30 AM Sunday the stage was 15.6 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: The river will continue rising to near 16.4 feet by this 
  afternoon then begin falling.
* Impact: At 16.0 feet: The Hinote Road Bridge begins to flood. The 
  road is subject to closure. 

&&

LAT...LON 3082 8639 3082 8630 3080 8620 3077 8619 3077 8631 3076 8639


$$
493 
WGUS82 KTAE 021804
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
104 PM EST Sun Dec 2 2018

...The Flood Warning continues for the following rivers in Florida...
  Shoal River near Mossy Head (CR 1087) affecting Walton County 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-031804-
/O.CON.KTAE.FL.W.0039.000000T0000Z-000000T0000Z/
/MHDF1.2.ER.181202T0916Z.181203T0900Z.000000T0000Z.NO/
1204 PM CST Sun Dec 2 2018

The Flood Warning continues for
  the Shoal River near Mossy Head (CR 1087).
* Until further notice.
* At 11:30 AM Sunday the stage was 16.4 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: The river will continue rising to near 18.9 feet by early
  tomorrow then begin falling slowly.
* Impact: At 16.0 feet, the Hinote Road Bridge begins to flood, the 
  road is subject to closure.
  
&&

LAT...LON 3082 8639 3082 8630 3080 8620 3077 8619 3077 8631 3076 8639


$$
682 
WGUS82 KTAE 030154
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
854 PM EST Sun Dec 2 2018

...The Flood Warning continues for the following rivers in Florida...
 
  Shoal River near Mossy Head (CR 1087) affecting Walton County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-040155-
/O.EXT.KTAE.FL.W.0039.000000T0000Z-181204T1006Z/
/MHDF1.2.ER.181202T0916Z.181202T2330Z.181203T2206Z.NO/
754 PM CST Sun Dec 2 2018

The Flood Warning continues for
  the Shoal River near Mossy Head (CR 1087).
* Until late Monday night.
* At  7:30 PM Sunday the stage was 17.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact: At 16.0 feet: The Hinote Road Bridge begins to flood. The 
  road is subject to closure. 

&&

LAT...LON 3082 8639 3082 8630 3080 8620 3077 8619 3077 8631 3076 8639


$$
391 
WGUS82 KTAE 031735
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1235 PM EST Mon Dec 3 2018

...The Flood Warning is cancelled for the following rivers in 
Florida...
 
  Shoal River near Mossy Head (CR 1087) affecting Walton County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC131-031805-
/O.CAN.KTAE.FL.W.0039.000000T0000Z-181204T1006Z/
/MHDF1.2.ER.181202T0916Z.181202T2330Z.181203T1630Z.NO/
1135 AM CST Mon Dec 3 2018

The Flood Warning is cancelled for the Shoal River near
Mossy Head (CR 1087).
* At 11:30 AM Monday the stage was 13.8 feet.
* Fell below flood stage at 10:30 AM Monday.
* Flood stage is 14.0 feet.
* Forecast: The river will continue to fall to near 13 feet by tonight. 
* Impact: At 14.0 feet: Water begins to overflow into wooded areas 
  along the river from New Harmony Road westward to Laird Road. 

&&

LAT...LON 3082 8639 3082 8630 3080 8620 3077 8619 3077 8631 3076 8639


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 1, 5:40 PM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Dec 1, 5:40 PM CST, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
640 PM EST Sat Dec 1 2018

.AVIATION...
[Through 00Z Monday]

IFR and LIFR will continue through Saturday morning with showers
and occasional thunderstorms. These will gradually taper off
Sunday afternoon. A gradual improvement to MVFR late Sunday.
Winds southerly around 10 knots through the period.

&&

.PREV DISCUSSION [350 PM EST]...

.NEAR TERM [Through Tonight]...

Complex of storms in the Gulf of Mexico has lifted northward today
and onshore over the past few hours. Already saw strong rotation in
northern Bay County that was co-located with a CC signature. Better
instability is across the western portion of the CWA and this should
continue to increase over the next few hours. In addition, the whole
CWA has 35-40kts of low level shear. Focus for much of the remainder
of the afternoon into tonight should remain across the western half
of the CWA, mainly west of a line from the Tallahassee to Albany, in
areas where the better instability is located. East of there, the
threat is lower, but not non-existent. Main threats are damaging
winds and a few tornadoes. Tornado watch remains in effect through
this evening for the western portion of the CWA.

Hi-res models have not had a good handle in terms of the evolution
of the PoPs today and there are discrepancies between the CAMs on the
forecast for tonight with some showing a more active pattern and
others a little more sporadic with activity. Do expect activity to
continue overnight, but confidence in coverage is a little lower.
Enough though to go likely to definite PoPs in the forecast.

With the setup of the storms, training will be possible with the
storms, particularly across the Florida Panhandle into southeast
Alabama and southwest Georgia. While additional widespread rainfall
amounts are in the 2-3 inch range for much of those areas through
12z Sunday, isolated higher amounts will be possible that may lead
to flash flooding, thus the flash flood watch remains in effect and
this is another threat that will have to be watched closely.

.SHORT TERM [Sunday Through Monday Night]...

By 12z Sunday the cold front is forecast to be just west and
northwest of our CWA with the warm front well to our north. The
cold front should progress slowly eastward to a line roughly from
Albany swwd to Panama City by Sunday afternoon before it stalls
as it becomes aligned with the mid/upper flow. SPC continues to
show a Slight Risk for severe weather in the warm sector covering
most of our GA zones with a marginal risk across the remainder of
our FA. Forecast soundings from the GFS show MLCAPE values
increasing in the afternoon to 1000-2000 J/kg along with
unidirectional bulk shear (0-6 km) of 40-50+ kts. This will lead
to a threat for damaging straight line winds but a tornado or two
cannot be ruled out.

Another upper disturbance will eject eastward out of the Southern
Plains to the Tennessee Valley Sunday night/Monday which will
nudge the front eastward and through our area Monday night. A weak
wave is also forecast to develop on the front south of Mobile
Monday and lift northeast across the Florida Panhandle. This will
help to enhance convection and the potential for heavy rainfall
with deep layer moisture in place. For Sunday, while PoPs will be
high (60-70%), QPF amounts don't look overly impressive. However,
the Flash Flood Watch will likely remain in place with the
anticipation for more widespread heavy rains during the Sunday
night/Monday timeframe. As the front pushes through Monday night,
rain will be tapering off from west to east.

.LONG TERM [Tuesday Through Saturday]...

In the wake of the front, cooler and much drier conditions are
expected for Tuesday and should continue through the remainder of
the work week. Rain chances return on Saturday ahead of the next
cold front. Lows will drop into the lower to mid 30s Tuesday and
Wednesday nights with a light freeze possible in the normally
colder locations. Highs will only be in the lower to mid 50s
Wednesday moderating to the mid 60s to around 70 on Saturday.

.MARINE...

Strong south winds of 20 to 25 knots will continue through
tonight with seas building to 8 feet today into tonight. Winds
slightly decrease to moderate levels Sunday through Tuesday with
seas remaining elevated. A cold front will move through the marine
waters Tuesday with winds becoming strong once again.

.FIRE WEATHER...

Widespread rainfall will preclude any fire weather concerns through
the period.

.HYDROLOGY...

A flash flood watch continues in effect for all but the southeast
Florida Big Bend and our easternmost GA zones. So far rainfall
amounts have generally been between 1 and 2 inches but additional
rainfall amounts of 3 to 5 inches are expected in the watch area
through Monday. East of the watch, 2 to 4 inches can be expected.
Flash flooding can be expected and river flooding as well with the
basins across the Florida panhandle having the highest risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   69  79  65  75  53 /  80  70  70  80  20
Panama City   70  76  64  72  52 /  70  70  80  80  20
Dothan        66  75  58  69  46 /  70  60  70  70  10
Albany        68  77  60  70  48 /  80  70  80  70  10
Valdosta      67  79  65  74  52 /  80  70  70  80  30
Cross City    69  80  66  76  59 /  50  60  50  80  40
Apalachicola  71  76  66  74  55 /  60  70  70  80  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Sunday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through Sunday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 7 AM EST /6 AM CST/ Sunday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Sunday evening for Baker-Brooks-
     Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Lee-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Worth.

AL...Flash Flood Watch through Sunday afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 7 AM EST Sunday for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

&&

NEAR TERM...Fieux
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...LF
MARINE...Barry
FIRE WEATHER...LF
HYDROLOGY...Barry

In the hours before

Local storm report, Dec 1, 4:57 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
557 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLOOD            DOUGLAS CITY            30.59N 84.64W
12/01/2018                   GADSDEN            FL   911 CALL CENTER

            MINOR FLOODING ON A FEW ROADS IN GADSDEN
            COUNTY.

&&

JLF
Special weather statement, Dec 1, 6:37 PM CST, 50 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
637 PM CST SAT DEC 1 2018

ALZ065-066-068-069-020130-
Dale AL-Coffee AL-Houston AL-Geneva AL-
637 PM CST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALE...SOUTHERN COFFEE...
NORTHERN GENEVA AND NORTHWESTERN HOUSTON COUNTIES UNTIL 730 PM CST...

At 637 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Samson, or 11 miles southwest of Enterprise,
moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Daleville, Enterprise, Fort Rucker, Ozark, Dothan, Hartford, Midland
City, Level Plains, Samson, Newton, New Brockton, Pinckard,
Clayhatchee, Coffee Springs, Hunt Field, Waterford, Hooper Stage
Field, Gerald, Central City and Logan Field Municipal A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 100 AM CST for southeastern
Alabama.

LAT...LON 3156 8547 3116 8550 3104 8606 3126 8616
TIME...MOT...LOC 0037Z 247DEG 49KT 3122 8598

42-DVD
Special weather statement, Dec 1, 6:43 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
743 PM EST SAT DEC 1 2018

GAZ147-148-160-161-020130-
Berrien GA-Lanier GA-Lowndes GA-Cook GA-
743 PM EST SAT DEC 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COOK...BERRIEN...
NORTHERN LOWNDES AND LANIER COUNTIES UNTIL 830 PM EST...

At 743 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Nashville to Hahira. Movement was
northeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Nashville, Lakeland, Valdosta, Hahira, Ray City, Moody Air Force
Base, Meigs, Cecil, Naylor, Courthouse, Cottle, Berrien Co A/P,
Greenwood, Barretts, New Lois, Glory, Hansell, Bannockburn, I-75 At
Exit 29 and Allenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 200 AM EST for south central
Georgia.

LAT...LON 3085 8301 3090 8343 3090 8344 3093 8344
      3133 8327 3140 8313 3136 8311 3133 8306
      3130 8306 3128 8304 3123 8305 3119 8305
      3118 8297 3087 8297
TIME...MOT...LOC 0043Z 243DEG 33KT 3128 8326 3099 8338

42-DVD
Local storm report, Dec 1, 7:15 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
815 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     FLASH FLOOD      BONIFAY                 30.79N 85.68W
12/01/2018                   HOLMES             FL   911 CALL CENTER

            MANY LOCAL ROADS FLOODED NEAR CITY OF
            BONIFAY. INCLUDING THE INTERSECTION OF US-90
            AND FL-79. ROAD IS IMPASSABLE WITH MANY CARS
            STALLING. SOME FLOODING OF HOMES IS BEING
            REPORTED ACCORDING TO THE 911 CALL CENTER.

&&

WD
Local storm report, Dec 1, 7:19 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
819 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     FLASH FLOOD      GREENWOOD               30.87N 85.16W
12/01/2018                   JACKSON            FL   911 CALL CENTER

            WIDESPREAD REPORTS OF WATER COVERING
            ROADWAYS ACROSS THE ENTIRE COUNTY AND MAKING
            THEM IMPASSABLE. MANY CARS ARE STALLING IN
            THE HIGHER WATER ALONG WITH A FEW CARS IN
            DITCHES ACCORDING TO THE 911-CALL CENTER.

&&

WD
Local storm report, Dec 1, 7:20 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
820 PM EST SAT DEC 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       1 SW ATTAPULGUS         30.74N 84.50W
12/01/2018  M5.71 INCH       DECATUR            GA   MESONET

            MESONET STATION ATPG1, 1 SW ATTAPULGUS,
            MEASURED IN 6 HOURS.

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 6:01 PM CSTAreal Flood AdvisoryTAEHolmes, Jackson, Walton, Washington119 min
Dec 1, 6:20 PM CSTFlash Flood WarningTAEHolmes, Jackson, Washington4 hr
Dec 1, 8:22 PM CSTSpecial Weather StatementTAEHolmes23 min
Dec 1, 8:27 PM CSTRiver Flood WarningTAECalhoun17 days
Dec 2, 2:20 AM CSTSevere Thunderstorm WarningTAEHolmes, Walton40 min
Dec 2, 3:43 AM CSTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton47 min
Dec 2, 5:01 AM CSTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington25 min
Dec 2, 5:32 AM CSTAreal Flood AdvisoryTAEHolmes, Jackson, Walton, Washington58 min
Dec 2, 7:03 AM CSTSevere Thunderstorm WarningTAEJackson42 min
Dec 2, 7:49 AM CSTSevere Thunderstorm WarningTAEJackson16 min
Dec 2, 9:07 AM CSTSevere Thunderstorm WarningTAEJefferson, Madison23 min
Dec 2, 9:20 AM CSTRiver Flood WarningTAEJackson8 days
Dec 2, 9:23 AM CSTRiver Flood WarningTAEWalton, Washington8 days
Dec 2, 10:08 AM CSTRiver Flood WarningTAEGadsden, Leon9 days
Dec 2, 1:51 PM CSTSpecial Weather StatementTAELiberty39 min
Dec 2, 2:52 PM CSTSpecial Weather StatementTAEJefferson38 min
Dec 2, 3:27 PM CSTSevere Thunderstorm WarningTAEJefferson, Madison33 min
Dec 2, 3:47 PM CSTSpecial Weather StatementTAEGulf43 min
Dec 2, 3:51 PM CSTSpecial Marine WarningTAE39 min
Dec 2, 4:30 PM CSTSpecial Weather StatementTAEWakulla45 min
Dec 2, 5:02 PM CSTSpecial Weather StatementTAEGulf43 min

Nearby

River Flood Warnings in Florida, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.